# SDR HNAA2010042000083

- Difficulty date: March 31, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8102
- Aircraft serial: 281
- Aircraft time: 33,074 hours, 50,557 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 35177
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 BAGGAGE SMOKE DETECTOR WILL NOT TEST.  REMOVED AND REPLACED SMOKE DETECTOR.  OPERATIONAL CHECKED GOOD.
